This paper presents an existence and nonexistence of positive solutions for the nonlinear boundary value problems. We prove that the nth order nonlinear differential equation has at least one positive solution by using appropriate fixed point theorems.
Odda, S. N.
Positive Solutions for nth Order Differential Equations Under Some Conditions,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 6,
1, Article 19.
Available at: https://digitalcommons.pvamu.edu/aam/vol6/iss1/19